14
Views
8
CrossRef citations to date
0
Altmetric
Original Articles

Stabilité d'un type élémentaire d'équations diffé rentielles stochastiques à bruits vectoriesl

Pages 205-213 | Received 29 Feb 1980, Published online: 04 Apr 2007
 

Abstract

The stability of an elementary type of stochastic differential equations driven by multidimensional noises is explained by using non-commutative power series.

Reprints and Corporate Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

To request a reprint or corporate permissions for this article, please click on the relevant link below:

Academic Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

Obtain permissions instantly via Rightslink by clicking on the button below:

If you are unable to obtain permissions via Rightslink, please complete and submit this Permissions form. For more information, please visit our Permissions help page.